Post to Forum

What Happened to Your Face after Juvederm Wore Off?

  • Juliabars
  • Seattle, WA
  • 1 year ago

Hi everyone, I just got juvederm in my cheek area and I HATE it. It didn't make me look like my younger self, just different. And it has increased my nasolabial folds, which were very minimal before. I've heard mixed reviews about hyaluronidase for dissolving it and really don't want to take the risk. SO, thinking of waiting for 6 months until it wears off. However I have questions for those who've chosen to wait: - Does the skin look worst than before? I.e. does it sag? After all, even the slightest weight gain and weight loss in the face can cause loss of elasticity. - Does some of the filler remain? Some Dr.s have said that fillers can form a layer of collagen within the skin and the results, even though very subtle, can be permanent in the long run. - If you have used hyaluronidase, esp. in the cheek area, how has that been for your skin?   Thanks so much everyone! Julia    

Comments (4)

I had the same problem. Was great at first but when it wore off look out. Worse than before it started. I liked restalyne better. And I think it depends on who does the injecting. But I hate the juvaderm and think it isn't good. If I could get a small cheek implant that looked natural and knocked out the folds to a degree I could be happy. But do not know if this is the right route. I wish I knew which filler was more natural and no side effects
  • Reply

You certainly aren't the first person to be concerned with that. Here is a Q&A that might be helpful to you:

Treated Area Worsens After Botox or Juvederm Wears Off?

  • Reply
Thanks Megan. I'm actually curious about what members have experienced. I think since most Doctors haven't actually had fillers themselves, it's hard to say whether they actually know or if they are just saying that it "looks like it did before". I wouldn't think it'd be to their advantage if they said, "Yeah, usually you do look worst because constant flux in skin can cause wear and tear of elasticity, sorry!"
  • Reply

Haha, yes, that makes sense. Hopefully some people who have used it then stopped will jump on and share what they experienced. :)

  • Reply